| Model Number |
H74939171100470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.A 10.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the procedure, it was found that the balloon was burst after removal from the patient.The device was removed without any problem, and the procedure was completed with this device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.B5: describe event or problem: updated.
Event or Problem Description
It was reported that balloon rupture occurred.A 10.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the procedure, it was found that the balloon was burst after removal from the patient.The device was removed without any problem, and the procedure was completed with this device.There were no patient complications as a result of this event.It was further reported that the 40% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel.The balloon ruptured upon second inflation at 8 atmospheres for 30 seconds.